MAUDE Adverse Event Report: TMJ Solutions, LLC dba TMJ Concepts TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant

TMJ Solutions, LLC dba TMJ Concepts TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant
Catalog Number CHG020
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bilateral devices were not implanted as intended during the original surgery and need to be revised.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6.Correction: d2a.The reported malposition and elective removal were confirmed based on review of the provided scans.Imaging showed that both fossa components were not positioned as intended; however, no difficulties or device related deficiencies associated with the malposition were reported.The planned revision surgery was initiated to accommodate additional anatomical requirements and improve the patient¿s airway and occlusion.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
TMJ BILATERAL IMPLANTS
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24489299
Report Number0002031049-2026-00050
Device Sequence Number5104669
Product Code LZD
UDI-Device Identifier07613327626575
UDI-Public07613327626575
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/01/2020
Device Catalogue NumberCHG020
Device Lot NumberT18-0082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown